Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 6, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 7, 2014, 9:13 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 7, 2014, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
348
WFUS54 KAMA 080213
TORAMA
TXC087-129-080300-
/O.NEW.KAMA.TO.W.0006.140608T0213Z-140608T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
EASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1000 PM CDT
* AT 913 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF ALANREED TO NEAR LELIA LAKE. DOPPLER RADAR SHOWED
THESE SEVERE STORMS MOVING SOUTHEAST AT 15 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
* LOCATIONS IN THE PATH OF THIS LINE OF DANGEROUS STORMS INCLUDE...
QUAIL... LELIA LAKE... HEDLEY...
DOZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3491 10087 3518 10073 3512 10034 3474 10040
3474 10050
TIME...MOT...LOC 0213Z 268DEG 12KT 3510 10064 3491 10079
$$
CLK3 follow-up statements
576
WWUS54 KAMA 080227
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
927 PM CDT SAT JUN 7 2014
TXC087-129-080300-
/O.CON.KAMA.TO.W.0006.000000T0000Z-140608T0300Z/
DONLEY TX-COLLINGSWORTH TX-
927 PM CDT SAT JUN 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN COLLINGSWORTH AND
EASTERN DONLEY COUNTIES UNTIL 1000 PM CDT...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES SOUTH OF MCLEAN TO NEAR LELIA LAKE...MOVING SOUTHEAST
AT 15 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
QUAIL... LELIA LAKE... HEDLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3490 10085 3517 10065 3512 10034 3474 10040
3474 10050
TIME...MOT...LOC 0227Z 268DEG 12KT 3509 10054 3491 10073
$$
CLK366
WWUS54 KAMA 080238
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT SAT JUN 7 2014
TXC087-129-080300-
/O.CON.KAMA.TO.W.0006.000000T0000Z-140608T0300Z/
DONLEY TX-COLLINGSWORTH TX-
938 PM CDT SAT JUN 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 1000 PM CDT...
AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF DOZIER TO 9 MILES NORTHEAST OF HEDLEY TO 4
MILES EAST OF LELIA LAKE...MOVING EAST AT 15 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
QUAIL... LELIA LAKE... HEDLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3489 10083 3515 10053 3512 10034 3474 10040
3474 10050
TIME...MOT...LOC 0238Z 268DEG 12KT 3511 10049 3499 10056
3492 10069
$$
CLK801
WWUS54 KAMA 080255
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
955 PM CDT SAT JUN 7 2014
TXC087-129-080300-
/O.CON.KAMA.TO.W.0006.000000T0000Z-140608T0300Z/
DONLEY TX-COLLINGSWORTH TX-
955 PM CDT SAT JUN 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 1000 PM CDT...
AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES WEST OF DOZIER TO 4 MILES NORTH OF QUAIL TO 4 MILES
NORTHEAST OF HEDLEY...MOVING EAST AT 15 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
QUAIL... HEDLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3484 10072 3515 10050 3512 10034 3474 10040
3474 10050
TIME...MOT...LOC 0255Z 268DEG 12KT 3508 10041 3497 10041
3490 10060
$$
CLKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 7, 8:40 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 7, 8:40 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT SAT JUN 7 2014
.UPDATE...
BASED ON PREVIOUS COUPLE DAYS OF HEAVY RAINFALL AMOUNTS...LATEST
ROUND OF SHOWERS AND TSTMS MOVING INTO THE AREA ALONG WITH MOST
RECENT QPFERD DISCUSSION...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR SRN TX PNHDL EFFECTIVE UNTIL 18Z SUNDAY. UPDATED PRODUCTS AND FFA
BULLETIN OUT AS SOON AS POSSIBLE.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 649 PM CDT SAT JUN 7 2014/
AVIATION...
FOR THE 00Z TAFS...STORMS JUST NOW ORGANIZING OVER ERN PLAINS OF NEW
MEXICO AND TRANSLATING E OR SE. EXPECT THESE STORMS TO MOVE INTO THE
TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND PSBLY AFFECT ONE OR
MORE OF THE TERMINAL SITES. HAVE INCORPORATED VCTS AT ALL TAF SITES
FOR A PERIOD OF TIME BEGINNING LATER THIS EVENING. THE THREAT FOR
MORE SHOWERS AND TSTMS EXISTS ON SUNDAY ACROSS THE REGION. HOWEVER...
CONFIDENCE IS LOW AS TO WHEN...WHERE...OR IF ANY TERMINAL SITE WILL
BE IMPACTED SO HAVE OPTED TO LEAVE THAT ELEMENT OUT OF THIS FCST CYCLE
AT THIS TIME.
ANDRADE
PREV DISCUSSION... /ISSUED 558 PM CDT SAT JUN 7 2014/
UPDATE...
TORNADO WATCH 255 HAS BEEN ISSUED FOR THE SRN TX PNHDL UNTIL 1 AM
SUNDAY. GRIDS AND PRODUCTS HAVE BEEN UPDATED AND SENT.
ANDRADE
PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 7 2014/
DISCUSSION...
OUTFLOW-ENHANCED FRONTAL BOUNDARY HAS MOVED WELL SOUTH OF FORECAST
AREA...WITH FAVORED ZONE FOR LOW-LEVEL CONVERGENCE REMOVED FROM
TEXAS PANHANDLE AT THIS TIME. SOMEWHAT DRIER AIR AT 850 MB HAS
MOVED INTO NORTHEAST PART OF FORECAST AREA...WITH RUC40 DEPICTING
ZONE OF 850 MOISTURE FLUX CONVERGENCE ALSO SOUTH OF FORECAST AREA.
EASTERLY LOW-LEVEL FLOW ACROSS PANHANDLES HAS KEPT SURFACE MOISTURE
SUPPLIED.
GOES SOUNDER DATA SHOW INCREASING INSTABILITIES ACROSS SOUTHERN AND
WESTERN PARTS OF FORECAST AREA WHERE SOME CLEARING HAS OCCURRED.
EXPECT THAT CONVECTION WILL HAVE A DELAYED START...UNTIL ADEQUATE
DYNAMICS ARRIVE FROM WEST. AS 300 MB JET STREAK ARRIVES...INCREASING
SOUTHERLY LOW-LEVEL FLOW SHOULD CAUSE BOUNDARY TO LIFT INTO TEXAS
PANHANDLE.
THUS...NUMEROUS TO SCATTERED THUNDERSTORMS EXPECTED TONIGHT.
IMPROVING WIND PROFILES WILL SUPPORT SEVERE THUNDERSTORMS AND HEAVY
RAINS...PARTICULARLY ACROSS SOUTHERN PART OF FORECAST AREA. MINOR
TWEAKS TO POPS HAVE BEEN MADE...BUT OTHERWISE NO SIGNIFICANT CHANGES
TO EARLIER FORECAST. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
SATURDAY. MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 20
PERCENT. NO EXCESSIVE WINDS ARE EXPECTED. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
OK...NONE.
&&Hazardous weather outlook, Jun 7, 9:03 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 903 PM CDT SAT JUN 7 2014 OKZ001>003-TXZ001>020-081100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 903 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. SOME STORMS WILL LIKELY BECOME SEVERE...WITH LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO AROUND 70 MPH...ISOLATED TORNADOES...AND FLASH FLOODING POSSIBLE. THE GREATEST POTENTIAL FOR SEVERE WEATHER AND FLASH FLOODING WILL BE ACROSS THE SOUTHERN TEXAS PANHANDLE...WHERE A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY. A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FLASH FLOOD WATCH FOR THE SOUTHERN TEXAS PANHANDLE IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY AND MONDAY. SOME STORMS DURING THIS TIME FRAME MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN HAZARDS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA WEDNESDAY AND THURSDAY. IF STORMS FORM...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH MONDAY. ANDRADE
In the hours before
Special weather statement, Jun 7, 8:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SAT JUN 7 2014
TXZ001-006-080215-
DALLAM TX-HARTLEY TX-
834 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY AND WESTERN
DALLAM COUNTIES UNTIL 915 PM CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 3
MILES SOUTHEAST OF TEXLINE TO 4 MILES SOUTHWEST OF WARE TO 3 MILES
SOUTHWEST OF AMISTAD...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
DALHART... WARE... TEXLINE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3641 10304 3649 10252 3596 10237 3573 10304
TIME...MOT...LOC 0134Z 270DEG 11KT 3634 10297 3613 10274
3590 10317
CLKSpecial weather statement, Jun 7, 8:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 842 PM CDT SAT JUN 7 2014 TXZ016-080230- DEAF SMITH TX- 842 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEAF SMITH COUNTY UNTIL 930 PM CDT... AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF BOOTLEG...OR 24 MILES WEST OF HEREFORD...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... BOOTLEG... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3474 10291 3486 10292 3497 10255 3475 10244 TIME...MOT...LOC 0142Z 261DEG 10KT 3478 10280 CLK
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:34 PM CDT | Special Weather Statement | AMA | Dallam | 41 min |
| Jun 7, 8:42 PM CDT | Special Weather Statement | AMA | Deaf Smith | 48 min |
| Jun 7, 8:48 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 57 min |
| Jun 7, 8:50 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 55 min |
| Jun 7, 8:53 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 28 hr |
| Jun 7, 9:00 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 60 min |
| Jun 7, 9:02 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jun 7, 9:34 PM CDT | Areal Flood Advisory | AMA | Dallam, Deaf Smith, Hartley, Oldham | 116 min |
| Jun 7, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 59 min |
| Jun 7, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| Jun 7, 10:23 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham, Potter, Randall | 2 hr |
| Jun 7, 10:33 PM CDT | Special Weather Statement | AMA | Hutchinson | 42 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | AMA | Donley | 45 min |
| Jun 7, 10:50 PM CDT | Special Weather Statement | AMA | Armstrong, Carson | 25 min |
| Jun 7, 10:56 PM CDT | Flash Flood Warning | AMA | Collingsworth, Donley | 2 hr |
| Jun 7, 10:58 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 32 min |
| Jun 7, 11:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 48 min |
| Jun 8, 12:10 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Wheeler | 65 min |
| Jun 8, 12:56 AM CDT | Areal Flood Warning | AMA | Collingsworth | 2 hr |
| Jun 8, 1:00 AM CDT | Flash Flood Warning | AMA | Collingsworth | 2 hr |
| Jun 8, 1:47 AM CDT | Areal Flood Advisory | AMA | Wheeler | 2 hr |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.